Publication:
On the number of segments needed in a piecewise linear approximation

Loading...
Thumbnail Image
Authors
Sasao, Tsutomu
Frenzen, C. L.
Butler, Jon T.
Subjects
Advisors
Date of Issue
2010-05
Date
May 15, 2010
Publisher
Language
Abstract
The introduction of high-speed circuits to realize an arithmetic function f as a piecewise linear approximation has created a need to understand how the number of segments depends on the interval a is greater or equal to x which is greater or equal to b and the desired approximation error e...
Type
Article
Description
Jour. of Computational and Applied Mathematics. Volume 234, Issue 2, 15 May 2010, pp. 437-446.
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. As such, it is in the public domain, and under the provisions of Title 17, United States Code, Section 105, may not be copyrighted.
Series/Report No
Department
Department of Electrical and Computer Engineering
Applied Mathematics
Organization
Identifiers
NPS Report Number
Sponsors
Funder
Format
Citation
C. L. Frenzen, T. Sasao, and J. T. Butler, On the number of segments needed in a piecewise linear approximation, Jour. of Computational and Applied Mathematics. Volume 234, Issue 2, 15 May 2010, pp. 437-446.
Distribution Statement
Rights
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
Collections